MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB SERVO-AIR LITE; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

MAQUET CRITICAL CARE AB SERVO-AIR LITE; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number 6893200
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of provided information and device's logs: on-site investigation was performed by our field service engineer.The claimed issue was reproduced during troubleshooting.During on-site visit it was observed that, along low o2 concentration, alarms indicating leakage occurred, which was is explained by the user as a result of patient trying to take the mask off.Evaluation of device's logs confirmed occurrence of mentioned alarms.Further investigation of the issue is required.
 
Event or Problem Description
It was reported that ventilator generated an alarm of low o2 concentration.There was no patient harm.Manufacturer's ref#: (b)(4).

Brand Name
SERVO-AIR LITE
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25174931
Report Number8010042-2026-0000636
Device Sequence Number21367007
Product Code MNT
UDI-Device Identifier07325710015117
UDI-Public(01)07325710015117(11)250815
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6893200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown